# SDR 97ZZZX2553

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91GT
- Make and model: Snias AS350B
- Aircraft serial: 1289
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hub
- Condition: Bolt Seized
- Location: T/R Gearbox
- Part time: 3,140 hours
- Stage of operation: AP
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF T/R HUB, HUB RETAINING BOLT WAS VERY HARD TO REMOVE.  UPON INSPECTION OF BOLT, FOUND SIGNS THAT BOLT WAS INSTALLED WITH (RED) LOCTITE INSTEAD OF LOCTITE 242 (BLUE).  MWC 65.20.00.401 PARA 4 STATES TO APPLY LOCTITE 242 (BLUE) TO THREADS.  AFTER TALKING TO ANOTHER REPAIR STATION ABOUT THIS PROBLEM, THEY STATED THAT 80 PERCENT OF THE GEARBOXES THEY OVERHAUL/REPAIR GET RED LOCTITE; THUS, GOING AGAINST THE AIRCRAFT MANUFACTURER'S OVERHAUL/REPAIR PROCEDURES.
